Lescol and Weight Gain

Although weight gain is a possible side effect of some high cholesterol medications, it has not been noted as a side effect of Lescol. If you notice weight gain with Lescol, however, there are a number of things you can do to help control your weight. Suggestions include eating a low-cholesterol diet, participating in regular physical activity, and limiting your alcohol intake.

Lescol and Weight Gain: An Overview

Unlike some other cholesterol medications where weight gain is a rare but possible side effect, for people taking Lescol® (fluvastatin sodium), weight gain is not a recognized side effect.
 

Weight Gain and Lescol: Suggestions

If you are noticing weight gain while taking Lescol, there are some things that you can do. Some suggestions include:
 
 
    • Lots of fruits, vegetables, grains, and fat-free or low-fat milk and milk products
    • Lean meats, poultry, fish, beans, eggs, and nuts
    • Few foods with saturated fats, trans fats, cholesterol, sodium (salt), and added sugars.
 
  • Participate in physical activity for at least 30 minutes a day on most days of the week.
  • Limit your intake of alcohol.
     
(Click BMI Calculator to see if your weight is within a healthy range.)
 

Final Thoughts

If you are noticing a weight gain with Lescol, talk to your healthcare provider. He or she can give you other suggestions for dealing with this. If the weight gain continues, your healthcare provider may also recommend other lifestyle choices or a possible switch to another cholesterol medication.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Lescol Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.